# SDR CALA2019061000910

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 61,875 hours, 22,054 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER SKIN NHORIZONTAL STAB SHOW CRACK INDICATION STA. 188.9 4(MARKED)C-SCAN REQ. PAINT REMOVED TO VERIFY WITH EDC. REPAIRED L/H LOWER HORIZONTAL SKIN I.A.W. SRM 55-10-01 REPAIR 11 REF. FLEETCYCLE LOG PG.9674155 FOR ALL WORK PERFORMED.INTIATE DI P PER SRM 55-10-01 REPAIR 11 STEP 5 INSPECTION REQUIREMENTS A TABLE 204. INSP THRESHOLDON OR BEFOR 56,000 TOTAL FLIGHT CYCLES ACCOMPLISH REPEAT INSPECTIONS EVERY 9,000FLIGHT CYCLES REVIEWED TOMC-APPROVAL FROM SC1ELBYC COMMENT Q/C REVIEWED. RECORDS UPDATE Q/C
